MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the catheter was inserted without problem.After that, however, water leaked and blood could not be removed.Therefore, the catheter was removed and replaced with a new one.No injury to the patient occurred.It is unknown at present from which part of the catheter the leak occurred." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one hemodialysis catheter for investigation.Signs of use in the form of biological material were observed.The compression sleeve and compression fitting were not attached to the connector assembly.Upon visual inspection, there was no damage or defects on any of the device parts.Per the instructions for use (ifu), the compression sleeve and fitting were threaded onto the connection assembly.Leak testing of the returned catheter and connection assembly were performed per amrq-000075 rev.17 which states "7.3.4 extension line liquid leakage: the extension lines shall not leak liquid when tested in accordance with the method given in annex c of bs en iso 10555-1." and "7.3.1 catheter liquid leakage: the hub or connection fitting assembly or any other part of the catheter shall not leak liquid when tested in accordance with the method given in annex c of bs en iso 10555-1." bs en iso 10555-1:2023 states "apply a minimum pressure of 300 kpa.Maintain the pressure for a minimum of 30 s while examining the hub/connection fitting assembly and any other part of the catheter for liquid leakage, i.E.The formation of one or more falling drops of water, and record whether or not leakage occurs." both luer hubs were flushed with water and individually attached to the leak tester.With the distal end of catheter occluded with hemostats, each extension line was pressurized to 305 kpa for 30 seconds.Leaking was not observed anywhere on the device.The connector assembly was removed from the catheter and tested separately.The metal cannulas at the end of the assembly were occluded and pressurized to 305 kpa for 30 seconds.No leaking was observed.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation." the report that the chronic hemodialysis catheter was leaking after placement was not confirmed through investigation of the returned sample.Visual inspection revealed no damage or defects on the device.Leak testing was performed in accordance with bs en iso 10555-1, and no leakage was observed on any part of the device.A device history record review was performed, and no relevant findings were identified.Additional information received stated that the customer threaded the compression sleeve and fitting on per the ifu , however still observed a leak at that point.Based on the customer report and the sample received, it was concluded that there was no problem observed on the unit.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22144497
Report Number9680794-2025-00466
Device Sequence Number20680117
Product Code MSD
UDI-Device Identifier10801902127171
UDI-Public(01)10801902127171(11)221002(17)250930(10)13F22J0754(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2025
Device Catalogue NumberCS-15192-VFE
Device Lot Number13F22J0754
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/02/2025
08/22/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/09/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown